# SDR AWXA0001575

- Difficulty date: April 2, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 58,842 hours, 47,687 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 65458711
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR PAN CRACKED AT UPPER HINGE CUTOUT.  REPAIRED DOOR PAN IAW AWA ER 15-5210-01086-GF2.
